# SDR DALA13033069258

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 43,044 hours, 22,334 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SECTION OF DORSAL ATTACHMENT SKATE ANGLE LT, BS 1494 FOR ACCESS TO DORSAL SKIN CRACK.  REMOVED SECTION OF ANGLE FOR ACCESS.  ACCOMPLISHED ERA 516367-14 REV O, SECTION I.  REQUIRED INSPECTION COMPLETED QC1984.
